# SDR QXEA9500242

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11075
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Jug Latch
- Part number: 5001021005
- Condition: Loose
- Location: Galley
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDX - LATCH ON COFFEE JUG FALLS DOWN ON ROTATION.  COFFEE JUG FELL OUT AND STRUCK PASSENGER.  SAFETY CATCH WAS REPLACED AND A ADDITIONAL CATCH WAS INSTALLED.  AIRCRAFT RETURNED TO SERVICE.
